Title

Schwarz-Pick Lemma for the Modulus of Holomorphic Mappings

Document Type

Article

Publication Date

2015

Publication Source

Complex Var. Elliptic Equ.

Volume

60

Issue

6

Inclusive pages

864–874

DOI

doi:10.1016/S0252-9602(14)60122-3

Abstract

In this paper we prove a Schwarz-Pick lemma for the modulus of holomorphic mappings from the polydisk into the unit ball. This result extends some related results.

Keywords

holomorphic mappings; Schwarz-Pick lemma; the polydisk

Disciplines

Mathematics

This document is currently not available here.

  Contact Author

Share

COinS